HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 2


:
SearchDetail


1 

1 Approximation by linear sums of bounded linear operators / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus28-Feb-1994 Ryukyu mathematical journal Vol.6 p.21-55 紀要論文
2 A note on endomorphism rings of H-separable extensions / Yamashiro, Yasukazu -- Department of Mathematical Sciences, College of Science, University of the Ryukyus28-Feb-1994 Ryukyu mathematical journal Vol.6 p.79-85 紀要論文

1